RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2018, Volume 25, Number 3, Pages 257–267 (Mi mais626)  

Probabilistic Models

On estimation of an average time profit in probabilistic environmental and economic models

L. I. Rodinaa, I. I. Tyuteevb

a Vladimir State University named after Alexander and Nikolay Stoletovs, 87 Gorky str., Vladimir, 600000 Russia
b Udmurt State University, 1 Universitetskaya str., Izhevsk, 426034, Russia

Abstract: We consider environmental-economical models of optimal harvesting, given by the differential equations with impulse action, which depend on random parameters. We assume, that lengths of intervals $\theta_k$ between the moments of impulses $\tau_k$ are random variables and the sizes of impulse influence depend on random parameters $v_k, $ $k=1,2, \ldots $ One example of such objects is an equation with impulses, modelling dynamics of the population subject to harvesting. In the absence of harvesting, the population development is described by the differential equation $ \dot x =g (x)$ and in time moments $ \tau_k $ some random share of resource $v_k, $ $k=1,2, \ldots$ is taken from population. We can control gathering process so that to stop harvesting when its share will appear big enough to keep possible biggest the rest of a resource to increase the size of the following gathering. Let the equation $ \dot x =g (x) $ have an asymptotic stable solution $ \varphi (t) \equiv K $ and the interval $ (K_1, K_2) $ is the attraction area of the given solution (here $0 \leqslant K_1 <K< K_2$). We construct the control $u = (u_1, …, u_k, …), $ limiting a share of harvesting resource at each moment of time $ \tau_k $, so that the quantity of the remained resource, since some moment $ \tau _ {k_0}, $ would be not less than the given value $x\in (K_1, K). $ For any $x\in (K_1, K) $ the estimations of average time profit, valid with probability one, are received. It is shown, that there is a unique $x ^*\in (K_1, K), $ at which the lower estimation reaches the greatest value. Thus, we described the way of population control at which the value of average time profit can be lower estimated with probability 1 by the greatest number whenever possible.

Keywords: model of a population subject to harvesting, average time profit, optimal exploitation.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00346_a
This work was supported by Russian Foundation of Basic Researches, project No 16-01-00346-a.


DOI: https://doi.org/10.18255/1818-1015-2018-3-257-267

Full text: PDF file (661 kB)
References: PDF file   HTML file

UDC: 517.935
Received: 12.03.2018

Citation: L. I. Rodina, I. I. Tyuteev, “On estimation of an average time profit in probabilistic environmental and economic models”, Model. Anal. Inform. Sist., 25:3 (2018), 257–267

Citation in format AMSBIB
\Bibitem{RodTyu18}
\by L.~I.~Rodina, I.~I.~Tyuteev
\paper On estimation of an average time profit in probabilistic environmental and economic models
\jour Model. Anal. Inform. Sist.
\yr 2018
\vol 25
\issue 3
\pages 257--267
\mathnet{http://mi.mathnet.ru/mais626}
\crossref{https://doi.org/10.18255/1818-1015-2018-3-257-267}
\elib{http://elibrary.ru/item.asp?id=35144408}


Linking options:
  • http://mi.mathnet.ru/eng/mais626
  • http://mi.mathnet.ru/eng/mais/v25/i3/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:145
    Full text:67
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020